Accessibility navigation


Items where Author is "Pelloni, Professor Beatrice"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 38.

Deconinck, B., Pelloni, B. and Shiels, N. (2014) Non-steady state hat conduction in composite walls. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. ISSN 1364-5021 (In Press)

Cullen, M.J.P., Gilbert, D.K. and Pelloni, B. (2013) Solutions of the fully compressible semi-geostrophic system. Communications in Partial Differential Equations. ISSN 0360-5302 (In Press)

Fokas, A. S., Lenells, J. and Pelloni, B. (2013) Boundary value problems for the elliptic sine-Gordon equation in a semi-strip. Journal of Nonlinear Science, 23 (2). pp. 241-282. ISSN 2008-1901 doi: 10.1007/s00332-012-9150-5

Pelloni, B. and Smith, D. A. (2013) Spectral theory of some non-selfadjoint linear differential operators. Proceedings of the Royal Society of London A, 469 (2154). 20130019. ISSN 1471-2946 doi: 10.1098/rspa.2013.0019

Fokas, A. S. and Pelloni, B. (2012) The Dirichlet-to-Neumann map for the elliptic sine Gordon. Nonlinearity, 25 (4). 1011. ISSN 1361-6544 doi: 10.1088/0951-7715/25/4/1011

Pelloni, B. and Fokas, A. S. (2012) Generalised Dirichelt-to-Neumann map in time dependent domains. Studies in Applied Mathematics. ISSN 0022-2526 doi: 10.1111/j.1467-9590.2011.00545.x (In Press)

Pelloni, B. and Pinotsis, D. (2010) The elliptic sine-Gordon equation in a half plane. Nonlinearity, 23 (1). pp. 77-88. ISSN 1361-6544 doi: 10.1088/0951-7715/23/1/004

Pelloni, B. and Pinotsis, D. A. (2010) Moving boundary value problems for the wave equation. Journal of Computational and Applied Mathematics, 234 (6). pp. 1685-1691. ISSN 0377-0427 doi: 10.1016/j.cam.2009.08.016

Pelloni, B. and Pinotsis, D. (2009) Boundary value problems for the N-wave interaction equations. Physics Letters A, 373 (22). pp. 1940-1950. ISSN 0375-9601 doi: 10.1016/j.physleta.2009.03.064

Pelloni, B. (2009) Spectral analysis of the elliptic sine-Gordon equation in the quarter plane. Theoretical and Mathematical Physics, 160 (1). pp. 1031-1041. ISSN 0040-5779

Pelloni, B. and Pinotsis, D. (2008) The Klein-Gordon equation in a domain with time-dependent boundary. Studies in Applied Mathematics, 121 (3). pp. 291-312. ISSN 0022-2526 doi: 10.1111/j.1467-9590.2008.00416.x

Pelloni, B. (2008) Boundary value problems for third-order linear PDEs in time-dependent domains. Inverse Problems, 24 (1). 015004. ISSN 0266-5611 doi: 10.1088/0266-5611/24/1/015004

Pelloni, B. and Pinotsis, D. A. (2008) The Klein-Gordon equation on the half line: a Riemann-Hilbert approach. Journal of Non-linear Mathematical Physics, 15 (s3). pp. 334-344. ISSN 1402-9251 doi: 10.2991/jnmp.2008.15.s3.32

Fokas, A. S. and Pelloni, B. (2007) Generalized Dirichlet to Neumann map for moving initial-boundary value problems. Journal of Mathematical Physics, 48 (1). 013502. ISSN 0022-2488 doi: DOI:10.1063/1.2405405

Pelloni, B. (2006) Linear and nonlinear generalized Fourier transforms. Philosophical Transactions of the Royal Society a-Mathematical Physical and Engineering Sciences, 364 (1849). pp. 3231-3249. ISSN 1364-503X

Fokas, A. S. and Pelloni, B. (2005) Boundary value problems for Boussinesq type systems. Mathematical Physics Analysis And Geometry, 8 (1). pp. 59-96.

McConnell, M., Fokas, A. S. and Pelloni, B. (2005) Localised coherent solutions of the DSI and DSII equations - a numerical study. Mathematics And Computers In Simulation, 69 (5-6). pp. 424-438.

Pelloni, B. (2005) The asymptotic behavior of the solution of boundary value problems for the sine-Gordon equation on a finite interval. Journal Of Nonlinear Mathematical Physics, 12 (4). pp. 518-529.

Pelloni, B. (2005) The spectral representation of two-point boundary-value problems for third-order linear evolution partial differential equations. Proceedings Of The Royal Society A-Mathematical Physical And Engineering Sciences, 461 (2061). pp. 2965-2984.

Fokas, A. S. and Pelloni, B. (2005) A transform method for linear evolution PDEs on a finite interval. IMA Journal Of Applied Mathematics, 70 (4). pp. 564-587.

Pelloni, B. (2004) Boundary value problems. In: Scott, A. (ed.) Encyclopedia of Nonlinear Science. Routledge, pp. 27-74.

Pelloni, B. (2004) Burgers equation. In: Scott, A. (ed.) Encyclopedia of Nonlinear Science. Routledge, pp. 82-84.

Pelloni, B. (2004) Well-posed boundary value problems for linear evolution equations on a finite interval. Mathematical Proceedings of the Cambridge Philosophical Society, 136. pp. 361-382.

Pelloni, B. (2003) Linear and nonlinear waves on a finite interval. In: Proceedings of international workshop on nonlinear phenomena, 2002, Gallipoli.

Pelloni, B. (2003) The propagation of nonlinear water waves in a bounded domain. In: Proceedings of 6th International Conference on Mathematical and Numerical Aspects of Wave Propagation, Finland.

Pelloni, B. (2002) D-bar problems and the solution of the sine-Gordon equation in time-dependent convex domains. Communications in Applied Analysis, 6. pp. 179-196. ISSN 1083-2564

Pelloni, B. (2002) Linear and nonlinear waves on a finite interval. In: International Workshop on Nonlinear Phenomena, Gallipoli.

Pelloni, B. (2002) Well-posed boundary value problems for integrable evolution equations on a finite interval. Theoretical and Mathematical Physics, 133 (2). pp. 1598-1606. ISSN 0040-5779 doi: 10.1023/A:1021163230712

Pelloni, B. (2001) Error estimates for a fully discrete spectral scheme for a class of nonlinear, nonlocal dispersive wave equations. Applied Numerical Mathematics, 37 (1-2). pp. 95-107. ISSN 0168-9274 doi: 10.1016/S0168-9274(00)00027-1

Pelloni, B. (2001) Numerical modelling of two-way propagation of non-linear dispersive waves. Mathematics and Computers in Simulation, 55 (4-6). pp. 595-606. ISSN 0378-4754 doi: 10.1016/S0378-4754(00)00305-0

Fokas, A. S. and Pelloni, B. (2001) Integrable evolution equations in time-dependent domains. Inverse Problems, 17 (4). pp. 919-935. ISSN 0266-5611 doi: 10.1088/0266-5611/17/4/323

Fokas, A. S. and Pelloni, B. (2001) Two-point boundary value problems for linear evolution equations. Mathematical Proceedings of the Cambridge Philosophical Society, 131 (3). pp. 521-543. ISSN 1469-8064

Pelloni, B. and Dougalis, V.A. (2000) Numerical solution of some nonlocal, nonlinear dispersive wave equations. Journal of Nonlinear Science, 10 (1). pp. 1-22. ISSN 0938-8974 doi: 10.1007/s003329910001

Pelloni, B. (2000) Initial boundary value problems for the nonlinear Schrödinger equation. Theoretical and Mathematical Physics, 122 (1). pp. 107-120. ISSN 0040-5779 doi: 10.1007/BF02551174

Fokas, A. S. and Pelloni, B. (2000) Integral transforms, spectral representation and the d-bar prolem. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 456 (1996). pp. 805-833. ISSN 1364-5021 doi: 10.1098/rspa.2000.0538

Fokas, A.S. and Pelloni, B. (2000) Method for Solving Moving Boundary Value Problems for Linear Evolution Equations. Physical Review Letters, 84 (21). pp. 4785-4789. ISSN 0031-9007 doi: 10.1103/PhysRevLett.84.4785

Papadakis, J.S., Dougalis, V.A., Kampanis, N.A., Flouri, E.T., Pelloni, B., Plaisant, A., Noutary, E., Bjorno, N., Nielsen, P. and Zhou, D. (1998) Ocean acoustic models for low frequency propagation in 2D and 3D environments. Acta Acustica United with Acustica, 84 (6). pp. 1031-1041. ISSN 1610-1928

Fokas, A. S. and Pelloni, B. (1998) The solution of certain initial boundary-value problems for the linearized Korteweg--deVries equation. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 454 (1970). pp. 645-657. ISSN 1364-5021 doi: 10.1098/rspa.1998.0178

This list was generated on Mon Nov 24 02:55:32 2014 GMT.

Page navigation